| Model Number |
ZCT225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
11/30/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a patient had zct intraocular lens (iol) explanted from her right eye as she was intolerant to the lens was intolerant.Lens was replaced with the same model, a smaller 23.0 diopter lens.No further information was provided.
Additional Manufacturer Narrative
Device available for evaluation ¿ yes, returned to manufacturer on 01/09/2017.Device returned to manufacturer ¿ yes.Device evaluation: the device was returned to the manufacturer.Device inspection was performed and the lens was cut in half, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The device issue could not be confirmed in the returned sample.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed no similar complaints were received for this order number to date.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.